# SDR DALA2016081405966

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER ENTRANCE STAIR DOOR.    DOOR WAS REPLACED DUE TO EXCESSIVE CORROSION (MORE THAN HALF THICKNESS) IAW SRM 52-00-00 FIG.103.
